Alert archive / Oregon / High Wind Warnings in 2025

High Wind Warning 9, NWS Medford, OR

November 2, 2025Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Nov 2, 2025, 11:32 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 3, 2025, 1:00 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2025, 11:32 AM PST (19:32 UTC)
In effect from
Nov 3, 2025, 1:00 PM PST
Expired
Nov 3, 2025, 10:00 PM PST
In force
9 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 7.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2025-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2025-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

717 
WWUS76 KMFR 021932
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1132 AM PST Sun Nov 2 2025

ORZ021-031215-
/O.NEW.KMFR.HW.W.0009.251103T2100Z-251104T0600Z/
South Central Oregon Coast-
Including the following locations...Port Orford and Bandon
1132 AM PST Sun Nov 2 2025

...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 10 PM PST MONDAY CAPES, 
HEADLANDS, AND EXPOSED AREAS OF COOS AND CURRY COUNTIES...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected 
  along capes, headlands, and exposed areas.

* WHERE...Capes, Headlands, and exposed areas of Coos and Curry 
  counties, including Cape Blanco, Cape Arago, Humbug Mountain, 
  Bandon Head, Pistol River, and exposed portions of Highway 101.

* WHEN...From 1 PM to 10 PM PST Monday.

* IMPACTS...High winds may move loose debris, damage trees and/or 
  property, and could cause power outages. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

BPN
5 follow-up statements
293 
WWUS76 KMFR 022038
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1238 PM PST Sun Nov 2 2025

ORZ021-031200-
/O.CON.KMFR.HW.W.0009.251103T2100Z-251104T0600Z/
South Central Oregon Coast-
Including the following locations...Port Orford and Bandon
1238 PM PST Sun Nov 2 2025

...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 10 PM PST MONDAY CAPES, 
HEADLANDS, AND EXPOSED AREAS OF COOS AND CURRY COUNTIES...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected 
  along capes, headlands, and exposed areas.

* WHERE...Capes, Headlands, and exposed areas of Coos and Curry 
  counties, including Cape Blanco, Cape Arago, Humbug Mountain, 
  Bandon Head, Pistol River, and exposed portions of Highway 101.

* WHEN...From 1 PM to 10 PM PST Monday.

* IMPACTS...High winds may move loose debris, damage trees and/or 
  property, and could cause power outages. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

BPN
384 
WWUS76 KMFR 022041
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1241 PM PST Sun Nov 2 2025

ORZ022-031200-
/O.EXA.KMFR.HW.W.0009.251103T2100Z-251104T0600Z/
Curry County Coast-
Including the following locations...Gold Beach, Pistol River, and
Nesika Beach
1241 PM PST Sun Nov 2 2025

...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 10 PM PST MONDAY CAPES, 
HEADLANDS, AND EXPOSED AREAS ...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected 
  along capes, headlands, and exposed areas.

* WHERE...Capes, Headlands, and exposed areas of Coos and Curry 
  counties, including Cape Blanco, Cape Arago, Humbug Mountain, 
  Bandon Head, Pistol River, and exposed portions of Highway 101.

* WHEN...From 1 PM to 10 PM PST Monday.

* IMPACTS...High winds may move loose debris, damage trees and/or 
  property, and could cause power outages. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

ORZ021-031200-
/O.CON.KMFR.HW.W.0009.251103T2100Z-251104T0600Z/
South Central Oregon Coast-
Including the following locations...Port Orford and Bandon
1241 PM PST Sun Nov 2 2025

...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 10 PM PST MONDAY CAPES, 
HEADLANDS, AND EXPOSED AREAS OF COOS AND CURRY COUNTIES...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected 
  along capes, headlands, and exposed areas.

* WHERE...Capes, Headlands, and exposed areas of Coos and Curry 
  counties, including Cape Blanco, Cape Arago, Humbug Mountain, 
  Bandon Head, Pistol River, and exposed portions of Highway 101.

* WHEN...From 1 PM to 10 PM PST Monday.

* IMPACTS...High winds may move loose debris, damage trees and/or 
  property, and could cause power outages. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

BPN
201 
WWUS76 KMFR 031150
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
350 AM PST Mon Nov 3 2025

ORZ021-022-040000-
/O.CON.KMFR.HW.W.0009.251103T2100Z-251104T0600Z/
South Central Oregon Coast-Curry County Coast-
Including the following locations...Bandon, Nesika Beach, Pistol
River, Gold Beach, and Port Orford
350 AM PST Mon Nov 3 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 
10 PM PST THIS EVENING CAPES, HEADLANDS, AND EXPOSED AREAS ...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected 
  along capes, headlands, and exposed areas.

* WHERE...Capes, Headlands, and exposed areas of Coos and Curry 
  counties, including Cape Blanco, Cape Arago, Humbug Mountain, 
  Bandon Head, Pistol River, and exposed portions of Highway 101.

* WHEN...From 1 PM this afternoon to 10 PM PST this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$
473 
WWUS76 KMFR 032038
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1238 PM PST Mon Nov 3 2025

ORZ021-022-041200-
/O.NEW.KMFR.HW.W.0010.251105T0000Z-251105T1500Z/
/O.CON.KMFR.HW.W.0009.251103T2100Z-251104T0600Z/
South Central Oregon Coast-Curry County Coast-
Including the following locations...Gold Beach, Port Orford,
Pistol River, Bandon, Ophir, Nesika Beach, and Harbor
1238 PM PST Mon Nov 3 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING  
FOR CAPES, HEADLANDS, AND EXPOSED AREAS...
...HIGH WIND WARNING IN EFFECT FROM 4 PM TUESDAY TO 7 AM PST 
WEDNESDAY...

* WHAT...Today, south winds 35 to 45 mph with gusts up to 60 mph 
  expected along capes, headlands, and exposed areas. Tuesday night 
  into Wednesday morning, south winds 45 to 55 mph with gusts up to 
  70 mph.

* WHERE...Capes, Headlands, and exposed areas of Coos and Curry 
  counties, including Cape Blanco, Cape Arago, Humbug Mountain, 
  Bandon Head, Pistol River, and exposed portions of Highway 101. 
  Area expands Tuesday night into Wednesday to all coastal areas of 
  Curry County and southern Coos County.

* WHEN...For the first High Wind Warning, until 10 PM PST this 
  evening. For the second High Wind Warning, from 4 PM Tuesday to 7 
  AM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage trees and 
  property and cause power outages. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

CAZ081-041200-
/O.NEW.KMFR.HW.W.0010.251105T0000Z-251105T1200Z/
Central Siskiyou County-
Including the following locations...Weed
1238 PM PST Mon Nov 3 2025

...HIGH WIND WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 AM PST 
WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The Shasta Valley in central Siskiyou County, including 
  Weed, Montague, and the Interstate 5 corridor.

* WHEN...From 4 PM Tuesday to 4 AM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

CAZ085-ORZ030-031-041200-
/O.NEW.KMFR.HW.W.0010.251105T0600Z-251106T0000Z/
Modoc County-Northern and Eastern Klamath County and Western Lake
County-Central and Eastern Lake County-
Including the following locations...Paisley, Valley Falls, Canby,
Beatty, Sprague River, Crescent, Likely, Lakeview, Davis Creek,
New Pine Creek, Adel, Adin, Chemult, Lookout, Gilchrist, Alturas,
Fort Rock, Bly, and Day
1238 PM PST Mon Nov 3 2025

...HIGH WIND WARNING IN EFFECT FROM 10 PM TUESDAY TO 4 PM PST 
WEDNESDAY...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected.

* WHERE...All of Lake, Modoc, and eastern Klamath counties, 
  especially over high terrain and  along highway 31 between Paisley 
  and Summer Lake, and including portions of highways 140, 97, and 
  395.

* WHEN...From 10 PM Tuesday to 4 PM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

ORZ023>026-041200-
/O.NEW.KMFR.WI.Y.0020.251105T0000Z-251105T1500Z/
Central Douglas County-Eastern Curry County and Josephine County-
Eastern Douglas County Foothills-Jackson County-
Including the following locations...Glendale, Elkton, Applegate,
Drain, Wilderville, Shady Cove, Medford, Grants Pass, Winchester,
Merlin, Steamboat, Butte Falls, Green, Ashland, Toketee Falls,
Umpqua, Cave Junction, Jacksonville, Canyonville, Sutherlin,
Roseburg, Rogue River, Myrtle Creek, and Gold Hill
1238 PM PST Mon Nov 3 2025

...WIND ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 7 AM PST WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...All areas west of the Cascades in Jackson, Josephine, and 
  Douglas counties,  especially all higher terrain and wind aligned 
  valleys such as the Rogue Valley from Ashland to Medford.

* WHEN...From 4 PM Tuesday to 7 AM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ084-ORZ029-041200-
/O.NEW.KMFR.WI.Y.0020.251105T0600Z-251105T1800Z/
Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin-
Including the following locations...Newell, Klamath Falls, Olene,
Tulelake, Macdoel, Altamont, Midland, and Dorris
1238 PM PST Mon Nov 3 2025

...WIND ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 10 AM PST 
WEDNESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...In California, Northeast Siskiyou and Northwest Modoc 
  Counties. In Oregon, Klamath Basin. This includes Klamath Falls 
  and Tulelake.

* WHEN...From 10 PM Tuesday to 10 AM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

BPN
961 
WWUS76 KMFR 040534
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
934 PM PST Mon Nov 3 2025

ORZ021-022-041800-
/O.EXP.KMFR.HW.W.0009.000000T0000Z-251104T0600Z/
/O.CON.KMFR.HW.W.0010.251105T0000Z-251105T1500Z/
South Central Oregon Coast-Curry County Coast-
Including the following locations...Pistol River, Nesika Beach,
Ophir, Gold Beach, Bandon, Port Orford, and Harbor
934 PM PST Mon Nov 3 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 7 AM PST 
WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

* WHAT...Today, south winds 35 to 45 mph with gusts up to 60 mph 
  expected along capes, headlands, and exposed areas. Tuesday night 
  into Wednesday morning, south winds 45 to 55 mph with gusts up to 
  70 mph.

* WHERE...Capes, Headlands, and exposed areas of Coos and Curry 
  counties, including Cape Blanco, Cape Arago, Humbug Mountain, 
  Bandon Head, Pistol River, and exposed portions of Highway 101. 
  Area expands Tuesday night into Wednesday to all coastal areas of 
  Curry County and southern Coos County.

* WHEN...From 4 PM Tuesday to 7 AM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage trees and 
  property and cause power outages. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

CAZ081-041800-
/O.CON.KMFR.HW.W.0010.251105T0000Z-251105T1200Z/
Central Siskiyou County-
Including the following locations...Weed
934 PM PST Mon Nov 3 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 4 AM PST 
WEDNESDAY...

* WHAT...South winds 30 to 40 mph with gusts up to 75 mph expected.

* WHERE...The Shasta Valley in central Siskiyou County, including 
  Weed, Montague, and the Interstate 5 corridor.

* WHEN...From 4 PM Tuesday to 4 AM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

CAZ085-ORZ030-031-041800-
/O.CON.KMFR.HW.W.0010.251105T0600Z-251106T0000Z/
Modoc County-Northern and Eastern Klamath County and Western Lake
County-Central and Eastern Lake County-
Including the following locations...Canby, Likely, Chemult, Adin,
Gilchrist, Sprague River, Lookout, Paisley, Adel, Fort Rock,
Beatty, Bly, Valley Falls, Alturas, Day, New Pine Creek, Davis
Creek, Lakeview, and Crescent
934 PM PST Mon Nov 3 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO 4 PM 
PST WEDNESDAY...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected.

* WHERE...All of Lake, Modoc, and eastern Klamath counties, 
  especially over high terrain and  along highway 31 between Paisley 
  and Summer Lake, and including portions of highways 140, 97, and 
  395.

* WHEN...From 10 PM Tuesday to 4 PM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

ORZ023>026-041800-
/O.CON.KMFR.WI.Y.0020.251105T0000Z-251105T1500Z/
Central Douglas County-Eastern Curry County and Josephine County-
Eastern Douglas County Foothills-Jackson County-
Including the following locations...Green, Drain, Cave Junction,
Steamboat, Umpqua, Ashland, Merlin, Toketee Falls, Glendale,
Elkton, Wilderville, Sutherlin, Shady Cove, Roseburg, Winchester,
Canyonville, Myrtle Creek, Rogue River, Gold Hill, Applegate,
Jacksonville, Butte Falls, Medford, and Grants Pass
934 PM PST Mon Nov 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 7 AM PST 
WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...All areas west of the Cascades in Jackson, Josephine, and 
  Douglas counties,  especially all higher terrain and wind aligned 
  valleys such as the Rogue Valley from Ashland to Medford.

* WHEN...From 4 PM Tuesday to 7 AM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ084-ORZ029-041800-
/O.CON.KMFR.WI.Y.0020.251105T0600Z-251105T1800Z/
Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin-
Including the following locations...Altamont, Dorris, Klamath
Falls, Olene, Midland, Macdoel, Newell, and Tulelake
934 PM PST Mon Nov 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM TUESDAY TO 10 AM PST 
WEDNESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...In California, Northeast Siskiyou and Northwest Modoc 
  Counties. In Oregon, Klamath Basin. This includes Klamath Falls 
  and Tulelake.

* WHEN...From 10 PM Tuesday to 10 AM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Petrucelli

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 2, 10:00 AM PST, 1 hour 32 minutes earlier.

Area forecast discussion, Nov 2, 10:00 AM PST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1000 AM PST Sun Nov 2 2025

...Updated AVIATION forecast for 18Z TAFs...

.DISCUSSION (Today through Saturday)...

Key Points:

* Today: Break in activity
* Monday/Tuesday: Another weak front with light rainfall
* Tuesday through Friday: Weak to moderate atmospheric river
  event(s) leading to impacts from both rainfall and strong winds
* Not expecting snowfall impacts

Further Details:

A mostly zonal pattern aloft will remain in place through early next
week. There will be weak energy embedded within this zonal flow, and
as PVA spreads across the forecast area, there will be light
rainfall both Monday and Tuesday ahead of a deeper and strong low
pressure system coming Wednesday. Not expecting much if any impacts
here, but light rainfall will spread across westside areas with
lesser chances over the eastside. Areas in Curry County, western
Siskiyou County, and Cascades will likely see the highest rainfall
amounts. These areas have a 50%-85% too see 0.50/24hrs Monday into
Tuesday. This will be more of a warm front situation pushing north
from California before the main cold front comes in Wednesday. This
will result in high snowfall levels, so snowfall will not be a
concern. In fact, we are not expecting any snowfall impacts this
upcoming week.

An incoming atmospheric river event will lead to widespread rainfall
for much of the upcoming week Tuesday onward. The probability for
rainfall amounts of 0.50"/24hrs Tuesday afternoon to Wednesday
afternoon is about 85%-95% for areas along the Cascades and west to
the coast. This is where the brunt of the moisture will be as
eastside areas will see far less amounts, but northern California
has about 40%-95% chance for 0.50"/24hrs with the lesser amounts
being across Modoc County. This same stretch Tuesday afternoon to
Wednesday afternoon will likely be the highest 24 hours rainfall
amounts. The probability for 2.00"/24hrs is 50%-90% for western
Siskiyou County, Curry County, and southwestern parts of Josephine
County. At this time, we are not expecting thunderstorms.
Additionally, King Tides are expected Nov 4-9 which could bring
additional impacts to the coast as this system enters the region.

Additional rainfall is expected Thursday and Friday. Of note is the
72 hour period ending Friday morning when areas of Curry County
could end up seeing several inches of rainfall. The probability for
5.00" over 72 hours is 30%-70% with higher chances along/near the
coast. There will be a Marginal Risk of  excessive rainfall for
these areas. Again, rivers are not forecast to go into any
actionable stage so we are not expecting widespread river flooding.
Its going to be a rainy period and there will likely be nuisance
type flooding and ponding on roadways which could create hazardous
road conditions through this stretch of weather thanks to an
incoming atmospheric river event.

&&

.AVIATION...02/18Z TAFs...IFR and LIFR layers are starting to clear
out of the Rogue and Umpqua valleys, but may periodically return as
cloud layers shift. Once these stratus layers clear out, VFR levels
are expected across the area into this evening.

Persisting conditions may allow for IFR and LIFR visibilities to
return to the Rogue and Umpqua valleys, but the current layers
persisting may also limit those chances. Possible timing has been
included for development on early Monday morning, but with slight to
moderate confidence at the highest. An approaching atmospheric
disturbance may bring coastal showers that could affect flight
levels towards the very end of the TAF period. This disturbance
could also help to clear out valley development, if that occurs. -TAD

&&

.MARINE...Updated 800 PM PDT Saturday, November 1, 2025...Steep seas
will persist through at least Monday. Seas will be dominated by west-
northwest swell. However, wind seas will mix with swell on Sunday
afternoon and Sunday night as gusty northerly winds develop.
A strong front approaches late Tuesday, then moves across the area
Tuesday night and Wednesday. This is followed by another strong
front on Thursday. These fronts will bring the potential for gales.
Additionally, expect building west swell late Wednesday and Thursday
which combined with wind seas may result in dangerous and chaotic
high to very high seas. This may result in hazardous seas and
dangerous bar crossings. We will be monitoring this period and
updating as confidence increases in the timing and details.

&&

.BEACH HAZARDS...Updated 1030 PM PDT Saturday, November 1,
2025...Hazardous beach conditions are possible on Thursday as a
strong storm is expected to bring a large long period west swell to
the coast. This may result in large breaking waves of around 23 to
26 ft. High Surf conditions may be elevated by high "King" tides
during this time period. This situation may create hazardous
conditions along the Southern Oregon Coast on Thursday.

Impacts could include large breaking waves within the surf zone,
which could inundate beaches and low lying shorelines as well as
damage exposed coastal infrastructure. Waves could wash over rocks
and jetties, and sweep unsuspecting people out to see. During high
surf conditions, avoid area beaches and exposed coastal areas. Never
turn your back on the ocean! Additionally, low lying streets
susceptible to impacts from King tides and high surf may become
flooded. Never drive through flooded waters.

While there is still  some uncertainty in the exact details, this
looks to be a potentially dangerous situation setting up along the
coast. We will continue to monitor and update the forecast as this
storm near.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...CA...None.

PACIFIC COASTAL WATERS...Small Craft Advisory until 4 PM PST Monday
     for PZZ350-356-370-376.

&&

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 2:37 PM PSTGale WarningMFR31 hr

Nearby

High Wind Warnings in Oregon, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.